# SDR DHL2004365007

- Difficulty date: December 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 355511011
- Part serial: 325
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON LANDING AUTOBRAKE DISARMED AND RE-ARMED BY ITSELF.  NR 6 BRAKE LIGHT TEMP REACHED 400 DEG CELSIUS.  ALL OTHER BRAKES TEMP REMAINED COLD.  DEFERRED AUTO BRAKE SYSTEM TO DMI 18867 IAW MEL 32-42-07, CAT-C.  MX NOTIFIED, PLACARD.  INSPECTED NR 6 BRAKE IAW MM 32-40-00, NO DEFECTS NOTED.  RESET LT INNER BRAKES FAN C/B AND OPS CHECKED GOOD.  REFER TO DMI 18867:  ON LANDING AUTOBRAKE DISARMED AND RE-ARMED BY ITSELF.  NR 6 BRAKE LIGHT TEMP REACHED 400 DEGREES CELSIUS.  ALL OTHER BRAKES TEMP REMAINED COLD.  REMOVED AND REPLACED AUTO BRAKE UNIT IAW MM 32-42-57, THAT CLEAR DMI 18867 PLACARD REMOVED.
